# SDR 2013FA0000302

- Difficulty date: May 10, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N402HG
- Make and model: Cessna 402C
- Aircraft serial: 402C1016
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Condition: Broken
- Location: Cylinder
- Component: Cylinder, Eci
- Component part number: TISN712BCA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE BEGAN TO VIBRATE ON SHORT FINAL.  FOUND BROKEN INNER AND OUTER EXHAUST VALVE SPRINGS AND BROKEN INTAKE VALVE INNER SPRING ON THE NR 5 CYLINDER.  PULLED ROCKER BOX COVERS AND FOUND THE INNER INTAKE AND EXHAUST VALVE SPRINGS BROKEN ON 11 OF 12 CYLINDERS.  CYLINDER, TISN71.2BCA, HAD ACCULATED 8.3 HRS SINCE NEW.
